It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: prozac side effects

Re: prozac side effects

[ Back to Messages ]

Message

Posted by Don on November 23, 2000 at 10:21:54:

In Reply to: prozac side effects posted by Patti on October 19, 2000 at 07:06:19:

If you cannot tolerate Prozac,switch to Desyrel.
Start at 50 milligrams (take at bed time only)
Your first morning, you may feel a bit rough,
(initial side effect)from then on you will be o.k
Stay on 50 mg for approx 10 days then up it to 100 mg.
Dont consult with an ordinary M.D (GP) about acquireing these kinds of medication as this is not thier playing field. Consult a well experienced shrink.

Good luck.......Dr D Jentsch



Follow Ups




All times are GMT -7. The time now is 05:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!